MathSciNet Relay Station
MathSciNet bibliographic data
MR1186961 (93j:05163) 05E05 (14M15 20C30 20F55)
Haiman, Mark Hecke algebra characters and immanant conjectures. J. Amer. Math. Soc. 6 (1993), no. 3, 569–595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement